Volume 4 (2002)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Loop spaces of configuration spaces and finite type invariants

Toshitake Kohno

Geometry & Topology Monographs 4 (2002) 143–160

DOI: 10.2140/gtm.2002.4.143

Bibliography
1 J E Andersen, J Mattes, N Reshetikhin, The Poisson structure on the moduli space of flat connections and chord diagrams, Topology 35 (1996) 1069–1083 MR1404925
2 R Bott, H Samelson, On the Pontryagin product in spaces of paths, Comment. Math. Helv. 27 (1953) MR0060233
3 R Bott, C Taubes, On the self-linking of knots, J. Math. Phys. 35 (1994) 5247–5287 MR1295465 Topology and physics
4 K T Chen, Iterated path integrals, Bull. Amer. Math. Soc. 83 (1977) 831–879 MR0454968
5 F R Cohen, The homology of Cn+1–spaces, n ≥ 0, from: "The homology of iterated loop spaces", Lecture Notes in Mathematics 533, Springer (1976) 207–351 MR0436146
6 F R Cohen, S Gitler, On loop spaces of configuration spaces, Trans. Amer. Math. Soc. 354 (2002) 1705–1748 MR1881013
7 F R Cohen, T Kohno, M A Xicoténcatl, On orbit configuration spaces associated to groups acting on the upper half plane, preprint
8 E Guadagnini, M Martellini, M Mintchev, Wilson lines in Chern–Simons theory and link invariants, Nuclear Phys. B 330 (1990) 575–607 MR1043394
9 J González-Meneses, L Paris, Vassiliev invariants for braids on surfaces, Trans. Amer. Math. Soc. 356 (2004) 219–243 MR2020030
10 T Kohno, Vassiliev invariants and de Rham complex on the space of knots, from: "Symplectic geometry and quantization (Sanda and Yokohama, 1993)", Contemp. Math. 179, Amer. Math. Soc. (1994) 123–138 MR1319605
11 T Kohno, Vassiliev invariants of braids and iterated integrals, from: "Arrangements—Tokyo 1998", Adv. Stud. Pure Math. 27, Kinokuniya (2000) 157–168 MR1796898
12 M Kontsevich, Vassiliev's knot invariants, from: "I. M. Gel'fand Seminar", Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137–150 MR1237836
13 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23–69 MR1089670